MathSciNet Relay Station
MathSciNet bibliographic data
MR2680419 58E20 (35B44 35L70 35Q40 81T10)
Rodnianski, Igor; Sterbenz, Jacob On the formation of singularities in the critical ${\rm O}(3)$ $\sigma$-model. Ann. of Math. (2) 172 (2010), no. 1, 187–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement